# SDR SWAA2022020275412

- Difficulty date: October 6, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 20,347 hours, 12,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPR. SHELF PANEL O/B ATTACH BRACKET IS CRACKED ON FWD. SIDE AT RADIUS. / REMOVED & REPLACED BRACKET PER SRM 51-10-02.
